Exact analytical solutions for some popular benchmark problems in topology optimization III: L-shaped domains

T. Lewiński, G. I.N. Rozvany

Research output: Article

40 Citations (Scopus)


In this paper exact, analytical solutions are derived for another highly popular benchmark problem, namely, L-shaped domains having a horizontal line support and one or several point loads. The optimal topologies are obtained in the context of Michell structures, i.e., least-weight, stress, or compliance-controlled trusses with a single load condition.

Original languageEnglish
Pages (from-to)165-174
Number of pages10
JournalStructural and Multidisciplinary Optimization
Issue number2
Publication statusPublished - febr. 1 2008


ASJC Scopus subject areas

  • Software
  • Control and Systems Engineering
  • Computer Science Applications
  • Computer Graphics and Computer-Aided Design
  • Control and Optimization

Cite this